Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Rae on July 13, 1998, at 14:45:19

I have been taking Depakote for about a month as a
mood stabilizer. I am also training for a marathon.
The last couple of times I have run I have suffered
from what I believe to be severe dehydration.

Granted I am in Texas and it has been very hot
(I run in the early mornings or very late in the
evening), but I have never had such severe reactions to
being dehydrated before. Can the medication be
contributing factor? One more question please,
how long does it take for this medication to help. If
it has stablized me it seems to be at a very low point.
Any help would be appreciated.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Rae thread:133